# SDR DALA2019080504575

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 48,612 hours, 33,228 cycles
- Engine: Rroyce BR700715C130
- Engine time: 48,160 hours, 32,599 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Damaged
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

APPROX 40 MINUTES AFTER TAKEOFF, THE LAT FUEL UNBAL MESSAGE ANNUNCIATED. REBALANCED FUEL TRANSFER AND DIAGNOSED LEFT FUEL SYSTEM WAS LOSING FUEL. MAINTENANCE FOUND FUEL LEAKING FROM LOW PRESS FUEL FILTER CAP AND FROM BYPASS VENT VALVE ON THE NR 1 ENGINE. REPLACED DAMAGED PACKING ON FILTER CAP.  REPLACED FUEL BYPASS VENT VALVE IAW AMM 73-13. REPLACED COELESTER BAGS AND CW DUCT BURNOUT. NO LEAKS ON ENGINE. OK FOR SERVICE.
